# SDR SWAA2024031259279

- Difficulty date: March 5, 2024
- Submitted: March 12, 2024
- Operation: Air carrier
- Aircraft: N7873A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29350
- Aircraft time: 54,831 hours, 30,421 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT IS NOT COMING ON AT R2 DOOR HEADER PANEL.<[01] REMOVED AND REPLACED BATTERY PACK (M1673). OPERATIONAL TEST PASSED PER REF AMM 33-51-06-960-805.PERFORMED EMERGENCY LIGHTS OPERATIONAL TEST AS PER B737 AMM 33-51-00-710-801. TEST PASSED.;[02] CERTIFIED WORK STEPS ACCOMPLISHED.
